MathSciNet Relay Station
MathSciNet bibliographic data
MR1895740 42B20 (42B25)
Pérez, C.; Trujillo-González, R. Sharp weighted estimates for multilinear commutators. J. London Math. Soc. (2) 65 (2002), no. 3, 672–692.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement